# SDR AWXA200301447

- Difficulty date: November 4, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2579715
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A .375 INCH CRACK WAS FOUND ON RT ELEVATOR TRIM TAB IN UPPER CORNER AT INBOARD ATTACH POINT.  MAINTENANCE PERFORMED BOND REPAIR ON RT ELEVATOR TRIM TAB IN UPPER CORNER AT INBOARD ATTACH POINT IAW B737-300 SRM 51-70-17 FIG 8 PG 2, REPAIR 10.
